Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 150, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 26, 2018, 9:58 PM CDT for Kittson County, Marshall County, Polk County, Minnesota; 5 counties in North Dakota. It was in force for 62 min. 22 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2018, 9:58 PM CDT (02:58 UTC)
- Expired
- Aug 26, 2018, 11:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Kittson County, MN, Marshall County, MN, Polk County, MN, Cavalier County, ND, Grand Forks County, ND, Nelson County, ND, Pembina County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 104 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 10:09 PM CDT | TSTM WND GST 65 | 7 Sse Walhalla, ND | PEAK WINDS MEASURED AT A PERSONNAL WEATHER STATION. |
| Aug 26, 10:10 PM CDT | TSTM WND GST 56 | 4 Nnw Cavalier, ND | NDAWN STATION |
| Aug 26, 10:10 PM CDT | TSTM WND GST 58 | 1 Sw Cavalier, ND | PEAK WIND REPORTED AT THE CAVALIER AIRPORT AWOS /K2C8/. ASOS REPORTED 58 MPH WIND GUST. TIME ESTIMATED BY RADAR. |
| Aug 26, 10:10 PM CDT | TSTM WND GST 58 | Cavalier, ND | ASOS REPORTED 58 MPH WIND GUST. TIME ESTIMATED BY RADAR. |
| Aug 26, 10:15 PM CDT | TSTM WND DMG | 3 Ssw Grand Forks, ND | SEVERAL 3 TO 6 INCH DIAMETER TREES AND TREE BRANCHES WERE SNAPPED AT LOCATIONS NEAR THE POST OFFICE AND 32ND AVENUE SOUTH AREA. TIME ESTIMATED BY RADAR. |
| Aug 26, 10:24 PM CDT | TSTM WND GST 51 | 9 E Crystal, ND | NDAWN 2WSW OF SAINT THOMAS |
| Aug 26, 10:25 PM CDT | TSTM WND GST 71 | 3 Ssw Hamilton, ND | DAVIS |
| Aug 26, 10:25 PM CDT | TSTM WND GST 71 | 3 Ssw Hamilton, ND | PEAK WIND REPORTED AT A PERSONAL WEATHER STATION. |
| Aug 26, 10:30 PM CDT | TSTM WND DMG | Grafton, ND | AT LEAST ONE LARGE TREE BLOWN DOWN BY THE WIND. |
| Aug 26, 10:35 PM CDT | TSTM WND GST 56 | 2 Ese Grafton, ND | PEAK WIND MEASURED AT THE GRAFTON AIRPORT /KGAF/. |
| Aug 26, 10:36 PM CDT | TSTM WND DMG | Pembina, ND | WINDS KNOCKED OUT POWER FOR A LARGE PORTION OF TOWN. MANY LARGE BRANCHES BROKEN DOWN ALONG WITH A FEW TREES. WINDS ALSO TIPPED OVER A SEMI SOUTH OF TOWN TRAVELING NORTH ON I-29. TIME ESTIMATED BASED ON NEARBY OBSERVATIONS. |
| Aug 26, 10:37 PM CDT | TSTM WND GST 63 | 1 E Pembina, MN | RWIS |
| Aug 26, 10:37 PM CDT | TSTM WND GST 63 | 1 E St. Vincent, MN | PEAK WIND REPORTED AT THE DOT RWIS STATION. |
| Aug 26, 10:38 PM CDT | TSTM WND GST 70 | 4 S Humboldt, MN | NDAWN |
| Aug 26, 10:38 PM CDT | TSTM WND GST 70 | 4 S Humboldt, MN | NDAWN MEASURED THE WIND GUST. TREES WERE UPROOTED IN THE AREA AND POWER POLES WERE SNAPPED. NUMEROUS POWER OUTAGES WERE REPORTED. |
| Aug 26, 10:42 PM CDT | TSTM WND GST 66 | 1 W Bowesmont, ND | PEAK WIND MEASURED BY A DOT RWIS STATION ALONG INTERSTATE 29 NEAR MP195. |
| Aug 26, 10:43 PM CDT | TSTM WND GST 58 | 6 W Kennedy, MN | NDAWN |
| Aug 26, 10:44 PM CDT | TSTM WND GST 62 | 8 W Argyle, MN | PEAK WINDS MEASURED BY A PERSONAL WEATHER STATION. |
| Aug 26, 10:54 PM CDT | TSTM WND GST 66 | 1 S Hallock, MN | |
| Aug 26, 10:55 PM CDT | TSTM WND GST 60 | Donaldson, MN | RWIS |
| Aug 26, 10:57 PM CDT | TSTM WND GST 53 | 1 Ne Stephen, MN | |
| Aug 26, 11:00 PM CDT | TSTM WND DMG | Pembina, ND | WIND GUSTS TO 63 MPH AT ST. VINCENT. WINDS KNOCKED OUT POWER FOR A LARGE PORTION OF TOWN. MANY SMALL TO LARGE BRANCHES DOWN ALONG WITH A FEW TREES. WINDS ALSO TIPPED OVER A SEMI SOUTH OF TOWN TRAVELING NORTH ON I-29. TIME APPROXIMATE. CORRECTED FOR TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 26, 9:48 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 3.0 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
730
WUUS53 KFGF 270258
SVRFGF
MNC069-089-119-NDC019-035-063-067-099-270400-
/O.NEW.KFGF.SV.W.0150.180827T0258Z-180827T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
958 PM CDT SUN AUG 26 2018
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Western Marshall County in northwestern Minnesota...
Northwestern Polk County in northwestern Minnesota...
Western Kittson County in northwestern Minnesota...
Grand Forks County in northeastern North Dakota...
Eastern Cavalier County in northeastern North Dakota...
Northeastern Nelson County in northeastern North Dakota...
Walsh County in northeastern North Dakota...
Pembina County in northeastern North Dakota...
* Until 1100 PM CDT.
* At 958 PM CDT, severe thunderstorms were located along a line
extending from Leroy to near McVille, moving east at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Wind damage is also
likely to mobile homes, roofs, and outbuildings.
* Locations impacted include...
Grand Forks, Grafton, East Grand Forks, Grand Forks AFB, Park
River, Larimore and Cavalier.
This includes Interstate 29 between mile markers 128 and 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for damaging winds. People outside should move
immediately to shelter inside a strong building. Stay away from
windows.
&&
LAT...LON 4900 9674 4834 9687 4773 9708 4781 9831
4837 9810 4900 9806
TIME...MOT...LOC 0258Z 273DEG 43KT 4891 9778 4774 9813
HAIL...1.00IN
WIND...70MPH
$$
CJ2 follow-up statements
360
WWUS53 KFGF 270317
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1017 PM CDT SUN AUG 26 2018
NDC019-270326-
/O.CAN.KFGF.SV.W.0150.000000T0000Z-180827T0400Z/
Cavalier ND-
1017 PM CDT SUN AUG 26 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CAVALIER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern Minnesota...and northeastern North Dakota.
LAT...LON 4900 9674 4834 9687 4773 9708 4780 9811
4837 9788 4900 9777
TIME...MOT...LOC 0316Z 273DEG 43KT 4890 9750 4773 9785
$$
MNC069-089-119-NDC035-063-067-099-270400-
/O.CON.KFGF.SV.W.0150.000000T0000Z-180827T0400Z/
Marshall MN-Polk MN-Kittson MN-Grand Forks ND-Nelson ND-Walsh ND-
Pembina ND-
1017 PM CDT SUN AUG 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WESTERN MARSHALL...NORTHWESTERN POLK...WESTERN KITTSON...GRAND
FORKS...NORTHEASTERN NELSON...WALSH AND PEMBINA COUNTIES...
At 1016 PM CDT, severe thunderstorms were located along a line
extending from Bathgate to near Logan Center, moving east at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Wind damage is also likely
to mobile homes, roofs, and outbuildings.
Locations impacted include...
Grand Forks, Grafton, East Grand Forks, Grand Forks AFB, Park River,
Larimore and Cavalier.
This includes Interstate 29 between mile markers 128 and 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for damaging winds. People outside should move
to a shelter, inside a strong building and away from windows.
&&
LAT...LON 4900 9674 4834 9687 4773 9708 4780 9811
4837 9788 4900 9777
TIME...MOT...LOC 0316Z 273DEG 43KT 4890 9750 4773 9785
HAIL...1.00IN
WIND...70MPH
$$
CJ153
WWUS53 KFGF 270333
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1033 PM CDT SUN AUG 26 2018
NDC063-270342-
/O.CAN.KFGF.SV.W.0150.000000T0000Z-180827T0400Z/
Nelson ND-
1033 PM CDT SUN AUG 26 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NELSON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern Minnesota...and northeastern North Dakota.
LAT...LON 4834 9687 4773 9708 4778 9783 4834 9761
4900 9753 4900 9674
TIME...MOT...LOC 0332Z 273DEG 43KT 4889 9724 4772 9759
$$
MNC069-089-119-NDC035-067-099-270400-
/O.CON.KFGF.SV.W.0150.000000T0000Z-180827T0400Z/
Marshall MN-Polk MN-Kittson MN-Grand Forks ND-Walsh ND-Pembina ND-
1033 PM CDT SUN AUG 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WESTERN MARSHALL...NORTHWESTERN POLK...WESTERN KITTSON...GRAND
FORKS...EASTERN WALSH AND EASTERN PEMBINA COUNTIES...
At 1032 PM CDT, severe thunderstorms were located along a line
extending from near Joliette to Northwood, moving east at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Public.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Grand Forks, Grafton, East Grand Forks, Grand Forks AFB, Larimore,
Thompson and Hallock.
This includes Interstate 29 between mile markers 128 and 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
&&
LAT...LON 4834 9687 4773 9708 4778 9783 4834 9761
4900 9753 4900 9674
TIME...MOT...LOC 0332Z 273DEG 43KT 4889 9724 4772 9759
HAIL...1.00IN
WIND...70MPH
$$
CJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 6:42 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Aug 26, 6:42 PM CDT, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 642 PM CDT Sun Aug 26 2018 .UPDATE... Issued at 642 PM CDT Sun Aug 26 2018 With the exception of a few storms between Mahnomen and Bemidji, and a few others moving in around Rugby, there is still a bit of a lull in activity right now. Still expect more of an upswing in activity by mid to late evening, in the 8 to 10 pm time frame, which would last into the early morning hours of Monday. Still pretty hard to pinpoint exactly where and when, so all areas still have a chance. && .SHORT TERM...(This evening through Monday) Issued at 247 PM CDT Sun Aug 26 2018 Watching ongoing convection, so will keep the discussion brief. Seeing intensifying activity over far southeast ND right now, with satellite imagery correlating the growing clouds. SPC put out a mesoscale discussion a short while ago, talking about a potential watch for the southern third of our FA. This growing convection may push this watch into a quick reality. Latest HRRR runs have been showing other activity firing over the Red River Valley by 8 to 9 pm, and lasting until just past midnight. They no longer show any activity pushing in from western ND. So will see how things play out tonight. .LONG TERM...(Monday night through Sunday) Issued at 247 PM CDT Sun Aug 26 2018 Rain chances return Monday night into early Tuesday across the area as a shortwave trough moves into the region and a low pressure system skirts by to the south through the Central Plains. With little instability present on the cool side of this system, suspect this will be mainly shower activity with perhaps some embedded thunder. For Tuesday through Thursday, expect quiet and dry weather. Temperatures will be notably cooler Tuesday and Wednesday as the upper trough axis swings through the Plains and dry northwest flow aloft develops. A warming trend develops from Wednesday to Friday in warm air advection ahead of a system moving through the Canadian Plains. After a breezy day Thursday amidst pressure gradient winds, chances for showers and thunderstorms develop Thursday night through Friday night as a shortwave trough aloft and surface front pass through the Northern Plains. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 642 PM CDT Sun Aug 26 2018 Still tried to hit the 8 pm to just past midnight time frame as the prime hours for storm development. Not much happening right now, but expect storms to blossom over the area in the next couple of hours. Pretty hard to say exactly where and when, so all TAF sites still have a chance. Activity should begin to wane a few hours after midnight. These storms could also drop some heavy rain at times. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && UPDATE...Godon SHORT TERM...Godon LONG TERM...BP AVIATION...Godon
Hazardous weather outlook, Aug 26, 7:31 PM CDT, 2 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 731 PM CDT Sun Aug 26 2018 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-280045- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- 731 PM CDT Sun Aug 26 2018 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Tonight Thunderstorms are expected to become more numerous between 8 pm tonight and 2 am Monday morning. These storms may produce hail up to 2 inches in diameter (possibly larger), wind gusts to 75 mph, tornadoes, and localized heavy rain. The greatest risk area for tornadoes is over southeast North Dakota into west central Minnesota. Areas along a line from Valley City to the Fargo Moorhead area to Detroit Lakes have already had a lot of recent rainfall, so they are especially susceptible to additional rainfall tonight. However, any storms tonight could produce locally heavy rainfall. Stay weather aware. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Special weather statement, Aug 26, 8:02 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
802 PM CDT SUN AUG 26 2018
NDZ006-007-014-015-270200-
Benson ND-Towner ND-Ramsey ND-Cavalier ND-
802 PM CDT SUN AUG 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENSON...TOWNER...
WESTERN CAVALIER AND NORTHWESTERN RAMSEY COUNTIES UNTIL 900 PM CDT...
At 801 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hansboro to near Baker. Movement was east
at 35 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Strong thunderstorms will be near...
Hansboro and Amourdale around 805 PM CDT.
Leeds around 825 PM CDT.
Sarles around 840 PM CDT.
Churchs Ferry around 845 PM CDT.
Maza around 850 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4837 9984 4837 9949 4900 9953 4900 9873
4821 9901 4816 9985
TIME...MOT...LOC 0101Z 258DEG 28KT 4897 9944 4821 9971
CJSpecial weather statement, Aug 26, 8:26 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
826 PM CDT SUN AUG 26 2018
NDZ014-015-024-270200-
Eddy ND-Benson ND-Ramsey ND-
826 PM CDT SUN AUG 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENSON...WEST
CENTRAL RAMSEY AND NORTHWESTERN EDDY COUNTIES UNTIL 900 PM CDT...
At 826 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Brinsmade to Heimdal. Movement was east at
40 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Strong thunderstorms will be near...
Brinsmade around 830 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4817 9985 4822 9899 4767 9929 4768 9930
4785 9930 4785 9981 4802 9981 4802 9985
TIME...MOT...LOC 0126Z 273DEG 35KT 4821 9941 4781 9965
CJSpecial weather statement, Aug 26, 9:10 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
910 PM CDT SUN AUG 26 2018
NDZ028>030-038-039-049-270245-
Griggs ND-Steele ND-Traill ND-Ransom ND-Barnes ND-Cass ND-
910 PM CDT SUN AUG 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RANSOM...
NORTHWESTERN CASS...NORTHWESTERN TRAILL...SOUTHEASTERN GRIGGS...
BARNES AND SOUTHERN STEELE COUNTIES UNTIL 945 PM CDT...
At 910 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Blabon to near Dickey. Movement
was northeast at 60 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Valley City, Hope, Sanborn, Litchville, Oriska, Fort Ransom and
Hastings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 200 AM CDT for southeastern
North Dakota.
LAT...LON 4663 9804 4663 9843 4670 9844 4742 9797
4763 9733 4652 9793 4650 9803
TIME...MOT...LOC 0210Z 239DEG 53KT 4738 9793 4651 9842
CJLocal storm report, Aug 26, 9:32 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
932 PM CDT SUN AUG 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL 8 W LITCHVILLE 46.66N 98.36W
08/26/2018 E1.00 INCH Barnes ND PUBLIC
&&
TGRAFENASpecial weather statement, Aug 26, 9:48 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
948 PM CDT SUN AUG 26 2018
MNZ001-NDZ029-030-038-039-049-270330-
West Polk MN-Steele ND-Traill ND-Ransom ND-Barnes ND-Cass ND-
948 PM CDT SUN AUG 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK...NORTHWESTERN
RANSOM...CASS...TRAILL...EASTERN BARNES AND SOUTHEASTERN STEELE
COUNTIES UNTIL 1030 PM CDT...
At 948 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Portland to Fort Ransom State
Park. Movement was northeast at 55 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Valley City, Casselton, Mayville, Hillsboro, Portland, Arthur and
Buxton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Tornado Watch remains in effect until 200 AM CDT for southeastern
North Dakota.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern Minnesota...and southeastern and northeastern North
Dakota.
LAT...LON 4663 9804 4663 9835 4688 9820 4719 9786
4749 9766 4768 9704 4767 9690 4771 9692
4777 9672 4670 9724 4657 9803
TIME...MOT...LOC 0248Z 243DEG 46KT 4749 9752 4656 9794
CJLocal storm report, Aug 26, 9:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
958 PM CDT SUN AUG 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL VALLEY CITY 46.92N 98.01W
08/26/2018 E0.75 INCH BARNES ND PUBLIC
&&
TGRAFENAThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 10:30 PM CDT | Special Weather Statement | FGF | Polk | 45 min |
| Aug 26, 10:37 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 23 min |
| Aug 26, 10:46 PM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk, Red Lake | 44 min |
| Aug 26, 10:52 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 53 min |
| Aug 26, 11:12 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Mahnomen, Norman, Polk | 48 min |
| Aug 26, 11:18 PM CDT | Special Weather Statement | FGF | Pennington, Polk, Red Lake | 42 min |
| Aug 26, 11:45 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods, Marshall, Roseau | 37 min |
| Aug 26, 11:48 PM CDT | Tornado Warning | FGF | Clearwater, Polk | 27 min |
| Aug 26, 11:54 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Mahnomen, Polk | 51 min |
| Aug 27, 12:30 AM CDT | Tornado Warning | FGF | Beltrami, Lake of the Woods | 30 min |
| Aug 27, 12:38 AM CDT | Special Weather Statement | FGF | Becker, Clearwater, Mahnomen | 67 min |
| Aug 27, 12:53 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen, Polk | 54 min |
| Aug 27, 1:25 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Hubbard | 50 min |
| Aug 26, 8:02 PM CDT | Special Weather Statement | FGF | Towner | 58 min |
| Aug 26, 8:26 PM CDT | Special Weather Statement | FGF | Benson | 34 min |
| Aug 26, 8:46 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Cavalier, Eddy, Ramsey, Towner | 29 min |
| Aug 26, 9:10 PM CDT | Special Weather Statement | FGF | Barnes, Steele | 35 min |
| Aug 26, 9:14 PM CDT | Severe Thunderstorm Warning | FGF | Barnes | 31 min |
| Aug 26, 9:15 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Cavalier, Eddy, Grand Forks, Nelson, Pembina and 2 more | 45 min |
| Aug 26, 9:48 PM CDT | Special Weather Statement | FGF | Barnes, Cass, Traill | 42 min |
| Aug 26, 9:56 PM CDT | Areal Flood Advisory | FGF | Barnes | 94 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2018Severe Thunderstorm Warnings in Minnesota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.